Probabilistic version of Trotter's exponential product formula in Banach algebras

Lenard, A.: Probabilistic version of Trotter's exponential product formula in Banach algebras. Acta scientiarum mathematicarum, (32) 1-2. pp. 101-107. (1971)

[img] Cikk, tanulmány, mű
math_032_fasc_001_002_101-107.pdf

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1971
Volume: 32
Number: 1-2
Page Range: pp. 101-107
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Trotter William T., Banach Stefan, Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 107. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:28
URI: http://acta.bibl.u-szeged.hu/id/eprint/14295

Actions (login required)

View Item View Item